MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 1 ML BD SAFETYGLIDE¿ SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS 1 ML BD SAFETYGLIDE¿ SYRINGE WITH NEEDLE
Catalog Number 305927
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.(b)(6).Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 1 ml bd safetyglide¿ syringe with needle do not have stoppers, ¿rendering them useless¿.There was no report of exposure, injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: no samples displaying the condition reported are available for examination.We were unable to fully investigate this incident.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Investigation conclusion: based on no sample, the investigation concluded: unconfirmed: bd was not able to confirm the customer¿s indicated failures.

Brand Name
1 ML BD SAFETYGLIDE¿ SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7534769
Report Number1213809-2018-00322
Device Sequence Number11383162
Product Code FMI
UDI-Device Identifier30382903059271
UDI-Public30382903059271
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305927
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer05/04/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;